MAUDE Adverse Event Report: BOLTOON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTOON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-38-145-34U
Medical Device Problem Codes Failure to Advance (2524); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"broken: the relay pro stent graft was used for one-debranching tevar.After constructing the debranch, the delivery system was inserted through the right common femoral artery and advanced to the level of the aortic valve.After ensuring that the controller was in the "1" position, the deployment grip was rotated clockwise.The physician felt something unusual because he heard a cracking sound at the beginning of the rotation, but he continued to rotate the grip.The inner sheath was advanced until the deployment grip assembly passed the white arrow marker with the controller in the "1" position.However, under fluoroscopy, the inner sheath did not appear to advance out of the outer sheath tip.Upon looking at the common femoral artery, the physician found that the outer sheath had detached from the handle body.Therefore, the delivery system was removed from the patient.Another relay pro stent graft with the same specifications (ar-b3814534, lot#2503110143) was inserted.The stent graft was deployed and implanted without issue.Subsequently, the procedure was successfully completed.The physician commented that the outer sheath could not have properly fit with the handle body.Operation type: one-debranching tevar blood loss: unknown ancillary device used: 28-m4-38-145-34u (lot# 2503110143).No images are available due to hospital policy, but a video was obtained.No pre-case plan available due to hospital policy.Additional information will be obtained upon request.(tc#(b)(4))".Patient outcome: "no health damage to the patient.".

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTOON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key25192082
Report Number2247858-2026-00080
Device Sequence Number10036053
Product Code MIH
UDI-Device Identifier00843576150164
UDI-Public00843576150164
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-M4-38-145-34U
Device Lot Number2501070272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown